Alert archive / North Dakota / Red Flag Warnings in 2007

Red Flag Warning 16, NWS Bismarck, ND

October 23, 200724 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Oct 23, 2007, 3:49 AM MDT for 24 counties in North Dakota. It took effect at Oct 23, 2007, 9:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 23, 2007, 3:49 AM MDT (09:49 UTC)
In effect from
Oct 23, 2007, 9:00 AM MDT
Expired
Oct 23, 2007, 6:00 PM MDT
In force
9 hr
Issued by
NWS Bismarck, ND
All 24 counties

Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Ward County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 121 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2179 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 230949
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
449 AM CDT TUE OCT 23 2007

...A RED FLAG WARNING IS IN EFFECT TODAY AND A FIRE WEATHER WATCH
WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR WESTERN
AND PARTS OF CENTRAL NORTH DAKOTA...

.LOW PRESSURE SYSTEMS WILL MOVE ACROSS SOUTHERN CANADA TODAY AND
AGAIN ON WEDNESDAY BRINGING STRONG GUSTY WINDS TO THE AREA AND
WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. THE RANGELAND FIRE
DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORIES ACROSS
WESTERN AND PARTS OF CENTRAL NORTH DAKOTA TODAY...AND AGAIN ON
WEDNESDAY. RED FLAG WARNING CONDITIONS CAN BE EXPECTED TODAY...AND
WILL LIKELY OCCUR AGAIN ON WEDNESDAY. 

NDZ001>003-009>011-017>022-031>035-040>046-231800-
/O.NEW.KBIS.FW.W.0016.071023T1500Z-071024T0000Z/
/O.NEW.KBIS.FW.A.0013.071024T1500Z-071025T0000Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
449 AM CDT TUE OCT 23 2007 /349 AM MDT TUE OCT 23 2007/

...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR STRONG WINDS AND 
LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH
HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. 

LOW PRESSURE SYSTEMS WILL MOVE ACROSS SOUTHERN CANADA TODAY AND
AGAIN ON WEDNESDAY BRINGING STRONG GUSTY WINDS TO THE AREA AND
WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. THE RANGELAND FIRE
DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORIES ACROSS
WESTERN AND PARTS OF CENTRAL NORTH DAKOTA TODAY...AND AGAIN ON
WEDNESDAY. RED FLAG WARNING CONDITIONS CAN BE EXPECTED TODAY...AND
WILL LIKELY OCCUR AGAIN ON WEDNESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
CAN BE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
4 follow-up statements
000 
WWUS83 KBIS 231614
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1114 AM CDT TUE OCT 23 2007

...A RED FLAG WARNING REMAINS IN EFFECT TODAY AND A FIRE WEATHER
WATCH REMAINS IN EFFECT WEDNESDAY FOR STRONG WINDS AND LOW
RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL NORTH
DAKOTA...

.LOW PRESSURE SYSTEMS WILL MOVE ACROSS SOUTHERN CANADA TODAY AND
AGAIN ON WEDNESDAY BRINGING STRONG GUSTY WINDS TO THE AREA AND
WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. THE RANGELAND
FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORIES
ACROSS WESTERN AND PARTS OF CENTRAL NORTH DAKOTA TODAY...AND
AGAIN ON WEDNESDAY. RED FLAG WARNING CONDITIONS CAN BE EXPECTED
TODAY...AND WILL LIKELY OCCUR AGAIN ON WEDNESDAY.

NDZ001>003-009>011-017>022-031>035-040>046-240015-
/O.CON.KBIS.FW.W.0016.000000T0000Z-071024T0000Z/
/O.CON.KBIS.FW.A.0013.071024T1500Z-071025T0000Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
1114 AM CDT TUE OCT 23 2007 /1014 AM MDT TUE OCT 23 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A LOW PRESSURE SYSTEM OVER SOUTHERN ONTARIO WILL PRODUCE WINDS OF
15 TO 30 MPH OVER WESTERN AND CENTRAL NORTH DAKOTA.
THIS...COMBINED WITH WARM TEMPERATURES...WILL PRODUCE HAZARDOUS
FIRE GROWTH POTENTIAL THIS AFTERNOON. ANOTHER LOW PRESSURE
SYSTEMS WILL MOVE ACROSS SOUTHERN CANADA ON WEDNESDAY BRINGING
BREEZY WINDS TO THE AREA AND EVEN WARMER TEMPERATURES WITH LOW
RELATIVE HUMIDITIES. THE RANGELAND FIRE DANGER INDEX WILL BE IN
THE VERY HIGH TO EXTREME CATEGORIES ACROSS WESTERN AND PARTS OF
CENTRAL NORTH DAKOTA TODAY...AND AGAIN ON WEDNESDAY. RED FLAG
WARNING CONDITIONS CAN BE EXPECTED TODAY...AND WILL LIKELY OCCUR
AGAIN ON WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
CAN BE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
TWH
000 
WWUS83 KBIS 232057
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
357 PM CDT TUE OCT 23 2007

...A RED FLAG WARNING REMAINS IN EFFECT TODAY AND A FIRE WEATHER
WATCH REMAINS IN EFFECT WEDNESDAY FOR STRONG WINDS AND LOW
RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL NORTH
DAKOTA...

.LOW PRESSURE SYSTEMS WILL MOVE ACROSS SOUTHERN CANADA TONIGHT AND
AGAIN ON WEDNESDAY BRINGING STRONG GUSTY WINDS TO THE AREA AND
WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. THE RANGELAND FIRE
DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORIES ACROSS
WESTERN AND PARTS OF CENTRAL NORTH DAKOTA TODAY...AND AGAIN ON
WEDNESDAY. RED FLAG WARNING CONDITIONS CAN BE EXPECTED TODAY...AND
WILL LIKELY OCCUR AGAIN ON WEDNESDAY.

NDZ001>003-009>011-017>022-031>035-040>046-240500-
/O.CON.KBIS.FW.W.0016.000000T0000Z-071024T0000Z/
/O.CON.KBIS.FW.A.0013.071024T1500Z-071025T0000Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
357 PM CDT TUE OCT 23 2007 /257 PM MDT TUE OCT 23 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...


A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
CAN BE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
TWH
000 
WWUS83 KBIS 232338
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT TUE OCT 23 2007

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY FOR STRONG
WINDS AND LOW RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL
NORTH DAKOTA...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA WEDNESDAY
BRINGING GUSTY SOUTHERLY WINDS TO THE AREA AND WARM TEMPERATURES
WITH LOW RELATIVE HUMIDITIES. RED FLAG WARNING CONDITIONS ARE 
POSSIBLE ON WEDNESDAY.

NDZ001>003-009>011-017>022-031>035-040>046-241000-
/O.EXP.KBIS.FW.W.0016.000000T0000Z-071024T0000Z/
/O.CON.KBIS.FW.A.0013.071024T1500Z-071025T0000Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
638 PM CDT TUE OCT 23 2007 /538 PM MDT TUE OCT 23 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING. 

WINDS HAVE DIMINISHED THIS EVENING...THEREFORE THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE.

A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA WEDNESDAY
BRINGING GUSTY SOUTHERLY WINDS TO THE AREA AND WARM TEMPERATURES
WITH LOW RELATIVE HUMIDITIES. RED FLAG CONDITIONS ARE POSSIBLE ON
WEDNESDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
JF
000 
WWUS83 KBIS 232345 CCA
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT TUE OCT 23 2007

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY FOR STRONG
WINDS AND LOW RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL
NORTH DAKOTA...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA WEDNESDAY
BRINGING GUSTY SOUTHERLY WINDS TO THE AREA AND WARM TEMPERATURES
WITH LOW RELATIVE HUMIDITIES. RED FLAG WARNING CONDITIONS ARE 
POSSIBLE ON WEDNESDAY.

NDZ001>003-009>011-017>022-031>035-040>046-241000-
/O.EXP.KBIS.FW.W.0016.000000T0000Z-071024T0000Z/
/O.CON.KBIS.FW.A.0013.071024T1500Z-071025T0000Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
638 PM CDT TUE OCT 23 2007 /538 PM MDT TUE OCT 23 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING 
THROUGH WEDNESDAY EVENING FOR STRONG SOUTHERLY WINDS AND LOW 
RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL NORTH DAKOTA...
...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING. 

WINDS HAVE DIMINISHED THIS EVENING...THEREFORE THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE.

A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA WEDNESDAY
BRINGING GUSTY SOUTHERLY WINDS TO THE AREA AND WARM TEMPERATURES
WITH LOW RELATIVE HUMIDITIES. RED FLAG CONDITIONS ARE POSSIBLE ON
WEDNESDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
JF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Oct 23, 2:19 AM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, Oct 23, 2:19 AM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
319 AM CDT TUE OCT 23 2007

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...

THE MODELS ARE IN GOOD AGREEMENT. NEXT TWO DAYS LOOK WARM WITH
THURSDAY BEING THE TRANSITION DAY TO MORE SEASONABLE WEATHER. WILL
LOOK FOR A WINDY DAY TODAY AS A LOW PRESSURE SYSTEM MOVES ACROSS
MANITOBA AND INTO ONTARIO. SOUTHWEST WINDS THIS MORNING WILL TURN
NORTHWEST BY AFTERNOON SENDING A WEAK COLD FRONT ACROSS THE AREA.
MORNING TEMPERATURES ACROSS WESTERN NORTH DAKOTA HAVE BEEN
RISING...AND TODAY SHOULD BE WELL ABOVE NORMAL EVEN THOUGH THERE
WILL BE COLD ADVECTION BEHIND THE FRONT IN THE AFTERNOON. WILL
LOOK FOR AN EVEN WARMER DAY ON WEDNESDAY AS THE UPPER LEVEL RIDGE
MOVES EAST OF THE FORECAST AREA AND STRONG WARM ADVECTION SETS UP
AHEAD OF A COLD FRONT IN CANADA. THURSDAY WILL SEE THE COLD FRONT
DROP DOWN ACROSS THE STATE SETTING UP STRONG COLD ADVECTION IN THE
NORTHWEST IN THE AFTERNOON...CONTINUING ACROSS THE FORECAST AREA
THURSDAY NIGHT. CHANCE OF PRECIP WILL BE LOW THURSDAY NIGHT...BUT
WITH THE 1000-500 MB THICKNESS DROPPING BELOW 540 DM...PRECIP TYPE
WILL CHANGE FROM RAIN TO SNOW OR RAIN AND SNOW MIXTURE.

.LONG TERM...FRIDAY THROUGH TUESDAY
A LONG WAVE TROUGH IN THE NORTHERN BRANCH FLOW WILL PUSH SOME LIGHT
PRECIPITATION AND COLDER TEMPERATURES INTO THE REGION ON FRIDAY. H8
TEMPERATURES AND THICKNESS VALUES SUGGEST SOME SNOW MAY MIX WITH THE
RAIN IN OUR NORTHWESTERN ZONES. AT THIS TIME NO SIGNIFICANT AMOUNTS
ARE EXPECTED. THE REMAINDER OF THE EXTENDED PERIOD WILL ENJOY
WARMING TEMPERATURES AND DRY WEATHER AS RIDGING OCCURS BEHIND THE
TROUGH.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH 18Z TOMORROW. INCREASING MID AND
UPPER LEVEL CLOUDS TONIGHT AS A FRONTAL SYSTEM SLIDES ACROSS
SOUTHERN CANADA WITH ALL PRECIPITATION STAYING NORTH OF THE
INTERNATIONAL BORDER. BREEZY WEST/NORTHWESTERLY WINDS WILL REDEVELOP
DURING THE LATE MORNING AND AFTERNOON TOMORROW.

&&

.FIRE WEATHER...
AFTERNOON RELATIVE HUMIDITIES ARE ONLY EXPECTED TO DROP INTO THE
20S THIS AFTERNOON...BUT STRONG WINDS 20 TO 30 MPH WITH HIGHER
GUSTS AND A RANGELAND FIRE DANGER INDEX IN THE VERY HIGH AND
EXTREME CATEGORY PROMPT THE ISSUANCE OF A RED FLAG WARNING FOR
MUCH OF CENTRAL AND ALL OF WESTERN NORTH DAKOTA EVEN THOUGH
CRITERIA ARE BORDERLINE. WILL ALSO ISSUE A FIRE WEATHER WATCH FOR
WEDNESDAY DUE TO EVEN WARMER TEMPERATURES AND LOWER RELATIVE
HUMIDITIES. WINDS WONT BE QUITE AS STRONG...BUT CONDITIONS SHOULD
AGAIN BE BORDERLINE RED FLAG WARNING CONDITIONS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM
CDT /6 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>022-
031>035-040>046.

FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR NDZ001>003-009>011-017>022-031>035-040>046.

&&

TSW/RL
Hazardous weather outlook, Oct 23, 3:17 AM MDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
417 AM CDT TUE OCT 23 2007

NDZ001>003-009>011-017>022-031>035-040>046-240930-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
417 AM CDT TUE OCT 23 2007 /317 AM MDT TUE OCT 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
WEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT TODAY DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY DUE TO VERY WARM
TEMPERATURES...LOW RELATIVE HUMIDITIES...AND BRISK WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ004-005-012-013-023-025-036-037-047-048-050-051-240930-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
417 AM CDT TUE OCT 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 3:49 AM MDTFire Weather WatchBISAdams, Billings, Bowman, Burke, Burleigh, Divide and 18 more23 hr
Oct 23, 10:04 AM MDTWind AdvisoryBISBottineau, Dickey, Foster, Kidder, LaMoure, Logan and 6 more7 hr

Nearby

Red Flag Warnings in North Dakota, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.